Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 24, 2011, 5:55 PM MDT for Sheridan County, Nebraska. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 5:55 PM MDT (23:55 UTC)
- Expired
- Jun 24, 2011, 6:45 PM MDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Sheridan County, NE
The radar
The North Platte radar (KLNX), 176 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:02 PM MDT | TSTM WND GST 60 | 2 W Hay Springs, NE | GREATER THAN 4 INCH BRANCH RIPPED FROM TREE |
| Jun 24, 6:05 PM MDT | TSTM WND GST 65 | 1 W Rushville, NE | |
| Jun 24, 6:08 PM MDT | TSTM WND GST 60 | 2 S Hay Springs, NE | 4 TO 5 INCH BRANCHES RIPPED FROM TREES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 5:46 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 552 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
519
WUUS53 KLBF 242355
SVRLBF
NEC161-250045-
/O.NEW.KLBF.SV.W.0141.110624T2355Z-110625T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM MDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 645 PM MDT
* AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HAY SPRINGS TO SMITH LAKE STATE
WILDLIFE MANAGEMENT AREA TO LAKESIDE...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...GORDON...WALGREN LAKE STATE RECREATION AREA...METCALF
STATE WILDLIFE MANAGEMENT AREA...HIGHWAY 250 CROSSING THE NIOBRARA
RIVER...ELLSWORTH...KENNEDY LAKE...ARGO HILL...WATSON LAKE...BILLYS
LAKE...CLINTON...HIGHWAY 27 CROSSING THE NIOBRARA RIVER...
INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...HIGHWAY 250 MILE MARKER
10...HIGHWAY 87 MILE MARKER 70...HIGHWAY 27 MILE MARKER 180...
HIGHWAY 87 MILE MARKER 60...HIGHWAY 27 MILE MARKER 190...HIGHWAY 27
MILE MARKER 200 AND HIGHWAY 27 MILE MARKER 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4289 10279 4296 10211 4204 10208 4207 10271
4208 10271 4209 10275 4243 10276 4244 10278
TIME...MOT...LOC 2355Z 268DEG 34KT 4267 10270 4246 10243
4210 10246
WIND...HAIL 60MPH 1.75IN
$$
BUTTLER3 follow-up statements
524
WWUS53 KLBF 250017
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM MDT FRI JUN 24 2011
NEC161-250045-
/O.CON.KLBF.SV.W.0141.000000T0000Z-110625T0045Z/
SHERIDAN NE-
617 PM MDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHERIDAN
COUNTY UNTIL 645 PM MDT...
AT 613 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM METCALF STATE WILDLIFE MANAGEMENT
AREA TO 9 MILES SOUTHWEST OF HIGHWAY 27 CROSSING THE NIOBRARA RIVER
TO ELLSWORTH...MOVING NORTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY 27 CROSSING THE NIOBRARA RIVER...WATSON LAKE AND CLINTON
AROUND 625 PM MDT.
INTERSECTION OF HIGHWAY 27 AND MILLS ROAD AND BILLYS LAKE AROUND
630 PM MDT.
GORDON AROUND 635 PM MDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 27
MILE MARKER 230 AND HIGHWAY 20 MILE MARKER 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
&&
LAT...LON 4289 10279 4296 10211 4204 10208 4207 10271
4208 10271 4209 10275 4243 10276 4244 10278
TIME...MOT...LOC 0017Z 244DEG 32KT 4285 10255 4254 10224
4209 10226
WIND...HAIL 60MPH 1.00IN
$$
BUTTLER670
WWUS53 KLBF 250031
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM MDT FRI JUN 24 2011
NEC161-250045-
/O.CON.KLBF.SV.W.0141.000000T0000Z-110625T0045Z/
SHERIDAN NE-
631 PM MDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHERIDAN
COUNTY UNTIL 645 PM MDT...
AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF GORDON TO
HIGHWAY 27 CROSSING THE NIOBRARA RIVER TO KENNEDY LAKE...MOVING
NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF SHERIDAN
COUNTY...INCLUDING THE FOLLOWING LOCATIONS HIGHWAY 20 MILE MARKER
110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
&&
LAT...LON 4289 10276 4296 10211 4204 10208 4207 10271
4208 10271 4209 10275 4243 10276 4244 10278
TIME...MOT...LOC 0031Z 245DEG 35KT 4296 10227 4260 10213
4212 10211
WIND...HAIL 60MPH 1.00IN
$$
BUTTLER099
WWUS53 KLBF 250041
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
741 PM CDT FRI JUN 24 2011
NEC161-250051-
/O.EXP.KLBF.SV.W.0141.000000T0000Z-110625T0045Z/
SHERIDAN NE-
641 PM MDT FRI JUN 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SHERIDAN COUNTY WILL EXPIRE AT
745 PM CDT/645 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS TO 45 MPH ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4289 10276 4296 10211 4204 10208 4207 10271
4208 10271 4209 10275 4243 10276 4244 10278
TIME...MOT...LOC 0041Z 245DEG 35KT 4300 10214 4264 10201
4216 10199
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:08 PM MDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 24, 2:08 PM MDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 308 PM CDT FRI JUN 24 2011 .SHORT TERM...TONIGHT MID LEVEL SHORT WAVE OVER WYOMING THIS AFTERNOON HAS ALREADY STARTED TO FIRE STORMS ALONG THE FRONT RANGE SURFACE TROUGH. THE WESTERLY FLOW WILL PUSH THE STORMS TO THE EAST INTO TONIGHT. MODELS IN AGREEMENT WITH THE THUNDERSTORMS FORMING A MCS THAT MOVES ACROSS THE CWA. MAJORITY OF THE MODELS FAVOR NORTHERN NEBRASKA...HOWEVER THE NAM DOES TAKE THE SYSTEM MORE INTO SOUTHWESTERN NEBRASKA. STORMS SHOULD BE PROGRESSIVE...HOWEVER RICH MOIST ENVIRONMENT /PRECIP H2O FROM 1.25 TO 1.50 INCHES/ WILL ALLOW STORMS TO BE CAPABLE OF HEAVY RAINFALL. SHORT TERM FLASH FLOOD GUIDANCE FROM JUST OVER AN INCH TO AROUND 1.75 INCHES ACROSS MOST OF THE CWA...LOWEST IN SW NEB AND PORTIONS OF N CENTRAL. THUS WILL HOIST FLASH FLOOD WATCH FOR MOST OF THE AREA TONIGHT. IN ADDITION TO THE FLOOD THREAT...THE STRONGEST STORMS...ESPECIALLY EARLY ON ACROSS THE WEST...WILL HAVE THE POTENTIAL FOR HAIL AND DAMAGING WINDS. ANY STORM ALONG A BOUNDARY COULD HAVE ENOUGH ROTATION TO PRODUCE AN ISOLATED TORNADO. .LONGTERM...SATURDAY THROUGH FRIDAY... THERE IS SOME MODEL DIFFERENCES IN THE NEAR TERM WITH FORECAST TRENDED TOWARD A BLEND OF THE GFS/ECMWF MODELS. THE STORMY PATTERN WILL CONTINUE THROUGH THE WEEKEND WHERE THE THREAT FOR SEVERE THUNDERSTORMS EXIST MAINLY ACROSS THE NORTH AND NORTH CENTRAL SATURDAY AND SUNDAY. HOWEVER THE CHANCE FOR THUNDERSTORMS EXIST THROUGHOUT AS EMBEDDED WAVES MOVE EAST. AN EXTENDED AREA OF LOW PRESSURE WILL EXTEND SOUTHEAST ON THE HIGH PLAINS INTO THE CENTRAL THAT WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT. SATURDAY EARLY MORNING CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE NORTH THEN THE SEVERE THREAT TO SHIFT EAST OF HIGHWAY 83 BY EVENING. PRECIPITABLE WATER RATIOS ARE OVER AN INCH WITH HEAVY RAINFALL POSSIBLE AS WELL. LITTLE CHANGE IS EXPECTED UNTIL LATE SUNDAY INTO MONDAY AS THE MAIN SHORTWAVE TROUGH MOVES EAST. THE MODELS ARE SLOWER PUSHING THE SYSTEM EAST WHERE INCREASINGLY SATURATED GROUNDS WILL RESULT IN MORE RUNOFF AND POTENTIAL FOR FLASH FLOODING AS STORMS DEVELOP AND MOVE ACROSS. TEMPERATURES SATURDAY AND SUNDAY INTO THE MID TO UPPER 80S. MONDAY SLIGHTLY COOLER AS THE FRONTAL SYSTEM MOVES EAST. DAYTIME TEMPERATURES SHOULD REACH INTO THE UPPER 70S NORTH TO MID 80S SOUTHWEST. THE CHANCE FOR SHOWERS AND THUNDERSTORMS DECREASES AS THE SYSTEM MOVES EAST OTHERWISE TURNING DRIER AND WARMER THROUGH FRIDAY. THE UPPER RIDGE BUILDS FROM THE WEST COAST EAST TO THE PLAINS THROUGH WEDNESDAY AND TO THE EAST THURSDAY. TEMPERATURES WILL STEP UPWARDS EACH DAY AND PEAK ON THURSDAY AS SOUTH WINDS STRENGTHEN AND GOOD MIXING PUSHES TEMPERATURES WELL INTO THE 90S THROUGHOUT. .AVIATION... VFR THIS EVENING AS A DISTURBANCE CROSSES THE CENTRAL ROCKIES. AS THIS DISTURBANCE MOVES ONTO THE HIGH PLAINS...THUNDERSTORMS ARE EXPECTED TO DEVELOP. THE THUNDERSTORMS WILL CONGEAL INTO A MCS OVERNIGHT. IMPACT AT BOTH TERMINALS IS POSSIBLE...HOWEVER MOST MODELS FAVOR A MORE NORTHERN TRACK...AND IMPACT TO KVTN. HAVE INCLUDED A CB WITH THE KLBF TAF TO ACCOUNT FOR UNCERTAINTY. BE PREPARED FOR UPDATES AS THE THUNDERSTORM COMPLEX DEVELOPS WITH BETTER TIMING. BY TOMORROW MORNING...A SLIGHT CHANCE FOR LOW MVFR CIGS...HOWEVER LOW CONFIDENCE HAS RESULTED IN ONLY SCT015 IN LATEST TAF FORECAST. && .HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE RIVER IS ON ITS WAY DOWN...HOWEVER WILL NEED TO MONITOR THE RAINFALL OVERNIGHT AND POSSIBLE RISES. THE NORTH PLATTE AND PLATTE RIVER FLOOD IS HOLDING STEADY. UPSTREAM OF LAKE MCCONAUGHY WILL SEE A POSSIBLE DROP OVER THE NEXT FEW DAYS...HOWEVER A WET PATTERN MAY DELAY THE LOWERING. DOWNSTREAM OF LAKE MCCONAUGHY NO CHANGE IN THE SHORT TERM...AND RAINFALL WILL BE THE DRIVING FORCE TO CHANGES. HIGH PROBABILITY FOR A MCS MOVING ACROSS THE CWA TONIGHT. LOCATION STILL IN QUESTION...HOWEVER WITH LOW FF GUIDANCE...HAVE ISSUED A FF WATCH AS RICH MOISTURE ENVIRONMENT WILL AIDE IN ANY THUNDERSTORM CAPABLE OF OVER AN INCH OF PRECIPITATION IN A SHORT DURATION. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM CDT / 6 PM MDT/ THIS EVENING THROUGH SATURDAY MORNING FOR NEZ004>010-022>026-035>037-056>059-069>071- 094. && EXTENDED...KECK DAY 1/AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 24, 2:42 PM MDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 342 PM CDT FRI JUN 24 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-252045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 342 PM CDT FRI JUN 24 2011 /242 PM MDT FRI JUN 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. UNSTABLE AIR AND A SURFACE TROUGH WILL INTERACT TO GENERATE SCATTERED THUNDERSTORMS EARLY THIS EVENING WITH COVERAGE AND INTENSITY INCREASING THROUGH LATE EVENING. WITH VERY UNSTABLE CONDITIONS...THUNDERSTORMS MAY BE ACCOMPANIED BY LARGE HAIL AND STRONG WIND. AN ISOLATED TORNADO ACROSS NORTHWEST NEBRASKA IS ALSO POSSIBLE. THERE IS A RISK THAT THE STORMS MAY ORGANIZE INTO A THUNDERSTORM COMPLEX AND COULD PRODUCE WIDESPREAD HEAVY RAIN ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR HEAVY RAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN SATURDAY AFTERNOON AND EVENING AND SUNDAY AFTERNOON AND EVENING. THE PERSISTENCE OF A STATIONARY FRONT ACROSS THE CENTRAL PLAINS WILL CONTINUE LIFTING UNSTABLE AIR UP INTO NEBRASKA UNTIL A STRONGER COLD FRONT COMES ACROSS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND EARLY TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Jun 24, 5:42 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 642 PM CDT FRI JUN 24 2011 NEZ004-250030- SHERIDAN NE- 542 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SHERIDAN COUNTY UNTIL 630 PM MDT... AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES WEST OF INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD TO INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD TO ANTIOCH...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HAY SPRINGS... RUSHVILLE... GORDON... WALGREN LAKE STATE RECREATION AREA... LAKESIDE... DIAMOND LAKE... INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD... SMITH LAKE STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 250 CROSSING THE NIOBRARA RIVER... ELLSWORTH... KENNEDY LAKE... METCALF STATE WILDLIFE MANAGEMENT AREA... ARGO HILL... CLINTON... WATSON LAKE... HIGHWAY 27 CROSSING THE NIOBRARA RIVER... INTERSECTION OF HIGHWAY 27 AND MILLS ROAD... INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD... BILLYS LAKE... INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:41 PM MDT | Flash Flood Watch | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 16 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.